# SDR R61A2022021100120

- Difficulty date: February 7, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N418YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000383
- Aircraft time: 20,418 hours, 13,763 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Sensor
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, PILOTS FELT A HARD JOLT FROM UNDER SEAT THAT FLIGHT ATTENDANTS COULD FEEL AS WELL.  GOT WORSE AS WE DESCENDED. DID NOT NOTICE ONCE WE DROPPED THE NOSE GEAR, THUMP OCCURRED EVERY 15-20 SECONDS. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R #2 NLG UPLOCK SENSOR.
